# SDR DHL2005765529

- Difficulty date: November 22, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N765AT
- Make and model: Boeing 727264
- Aircraft serial: 23014
- Aircraft time: 53,624 hours, 28,749 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 990-1040
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER CARGO COMPT TRACK 24L BS 990 TO 1040.  REMOVED CORRODED SECTION OF TRACK.  FABRICATED AND INSTALLED REPAIR SEAT TRACK 60" BY 3.250" FROM BAC1520-792 AND 59.75" BY 3.30" FROM 65-23637-53 IAW B727 SRM 53-10-4 FIG 7.
